Fourier integral operators. II

J. J. Duistermaat University of Nijmegen, Holland L. Hörmander University of Nijmegen, Holland

TBD mathscidoc:1701.331422

Acta Mathematica, 128, (1), 183-269, 1971.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 472 downloads ] [ 0 comments ]
@inproceedings{j.1971fourier,
  title={Fourier integral operators. II},
  author={J. J. Duistermaat, and L. Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203224918085131},
  booktitle={Acta Mathematica},
  volume={128},
  number={1},
  pages={183-269},
  year={1971},
}
J. J. Duistermaat, and L. Hörmander. Fourier integral operators. II. 1971. Vol. 128. In Acta Mathematica. pp.183-269. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203224918085131.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved